MAUDE Adverse Event Report: AESCULAP AG VEGA SYSTEM® PS+; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

AESCULAP AG VEGA SYSTEM® PS+; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number NX220
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code External Prosthetic Device Pain (4560)
Type of Reportable Event Serious Injury
Event or Problem Description
An outside law firm reported that a patient experienced issues with a left knee prosthesis.According to the operative report, a patient with a history of bilateral knee degenerative joint disease and prior total knee arthroplasties presented with ongoing musculoskeletal complaints.The patient underwent a left total knee arthroplasty (tka) on (b)(6) 2021 without intraoperative complications.Subsequently, after a motor vehicle accident in (b)(6) 2022, the patient reported neck, back, hip, and left knee pain.Imaging at that time demonstrated a left total knee prosthesis in place with normal alignment and no evidence of loosening or instability.According to the medical records, following the accident, the patient reported persistent left lower extremity pain with radiation in an s1 distribution, numbness, and ongoing discomfort.An orthopedic evaluation dated (b)(6) 2022, documented pain and discomfort involving the left leg in the s1 distribution.Physical examination demonstrated a positive straight leg raise on the left at 45 degrees with decreased sensation over the lateral three toes.At this time, the patient has not been scheduled to undergo a revision procedure.The event is filed under ais reference (b)(4).

Brand Name
VEGA SYSTEM® PS+
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key25668988
Report Number3005673311-2026-00126
Device Sequence Number16064151
Product Code JWH
UDI-Device Identifier04046963811181
UDI-Public(01)04046963811181(11)200723(17)250722(10)52625945
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/30/2026
Report Date (Section F) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/22/2025
Device Model NumberNX220
Device Catalogue NumberNX220
Device Lot Number52625945
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/05/2026
Device Age71 MO
Event Location Hospital
Date Report to Manufacturer06/05/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/30/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight82 KG
Date Report Sent to FDA06/30/2026